صفحه اصلی

آرشیو مقاله ها

آرشیو اخبار

همکاری با ما

تماس با ما
 
عنوان خبر
 
  
 
سامانه جمع آوری خودکار تجهیزات IT
افرنگ نیوز مجله زندگی
ماشین ایرانی
elham_fitnees_cool
هر روز صبح جدیدترین اخبار در افرنگ نیوز کلیک کنید ...
A.A.B/ POINTWISE PSEUDO-METRIC ON THE L-REAL LINE
تعداد بازدید : 440
 
 

متن زير چكيده مي باشد، براي دريافت متن كامل مقاله بر روي فايل مقاله كليك كنيد

Abstract  
 In this paper، a pointwise pseudo-metric function on the L-real line is constructed. It is proved that the topology induced by this pointwise pseudo-metric is the usual topology

 
نویسنده: F. -G. SHI
مترجم :
منبع : IRANIAN JOURNAL OF FUZZY SYSTEMS - Vol. 2، No. 2 October 2005
تاریخ : October 2005
مطالب مرتبط
 
 A.A.B/ SOME PROPERTIES OF NEAR SR-COMP ACTNESS
 A.A.B/ RESIDUAL OF IDEALS OF AN L-RING
 A.A.B/ PRICING STOCK OPTIONS USING FUZZY SETS
 A.A.B/ OPTIMIZATION OF LINEAR OBJECTIVE FUNCTION SUBJECT TO FUZZY RELATION INEQUALITIES CONSTRAINTS WITH MAX-AVERAGE COMPOSITION
 A.A.B/ LK-INTERIOR SYSTEMS AS SYSTEMS OF "ALMOST OPEN" L-SETS
 
نظرات
 
نام : شهر :
   
 
 
کلیه حقوق این وب سایت متعلق به شرکت فرا ارتباط می باشد